MathSciNet Relay Station
MathSciNet bibliographic data
MR2187922 35Q60 (35J55 92C55)
Dassios, George; Kariotou, Fotini The direct MEG problem in the presence of an ellipsoidal shell inhomogeneity. Quart. Appl. Math. 63 (2005), no. 4, 601–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement